# SDR SIMA200319710

- Difficulty date: July 8, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION, THE CARGO DOOR LOWER CENTER SILL WAS FOUND TO BE CORRODED BEYOND SRM LIMITS.  REMOVED THE CENTER SILL AND INSTALLED NEW SILL IAW EMB 145 SRM, SRM 145/1142 REV 22, CHAPTER 51-40-02 AND CPM 51-21-04, 51-21-05, 51-21-06, 51-61-00.  (M)
